ROOTS OF UNITY AND ADDITIVE REPRESENTATION FUNCTIONS

Let be an infinite, strictly increasing sequence of non-negative integers. It is known (Horváth [2007]) that cannot hold from a point on. We will prove this result by using roots of unity, without integral. --------------------------------------------------- Legyen nemnegatív egészeknek egy végtelen, szigorúan növekedő sorozata. Ismert (Horváth [2007]), hogy nem lehet valahonnantól kezdve . Ezt az eredményt egységgyökök használatával, integrál nélkül fogjuk bizonyítani.


Variant title:
Egységgyökök és additív reprezentáció függvények
Issue Date:
2013
Publication Type:
Journal Article
DOI and Other Identifiers:
ISSN 2062-8269 (Other)
PURL Identifier:
http://purl.umn.edu/174111
Published in:
Volume 03, Number 1
Acta Carolus Robertus
Page range:
35-41
Total Pages:
8
Series Statement:
3
1




 Record created 2017-04-01, last modified 2017-08-27

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)